# SDR IXXA08SMN015S

- Difficulty date: January 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT WING UPPER SKIN CORRODED AROUND FASTENERS AT STATION XRS 358.000 -371.000, STRINGER 5 TO STRINGER 8.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGE AREA.  FABRICATED REPAIR DOUBLER AND FILLER PLUG.  TAPERED BOTH SIDES OF REPAIR DOUBLER.  PERFORMED NDT INSPECTION.  NO CRACK, OR CORROSION FOUND.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 57-2-1 FIGURE 29, SRM 51-1-20D, SRM 51-1-8 PAGES 17-18, SRM 57-2-0 PAGE 16, NDT SPM PART 06-10-01-001, SRM 51-1-12 PAGE 7, AND SRM 51-3-1.
